Breaz, Simion; Călugăreanu, Grigore
Self-c-injective abelian groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 116 (2006) , p. 193-203
Zbl 1156.20047 | MR 2287346 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_2006__116__193_0

Bibliographie

[1] D. Arnold - C. I. Vinsonhaler - W. J. Wickless, Quasi-pure projective and injective torsion free abelian groups of rank 2. Rocky Mountain J. Math. 6, no. 1 (1976), pp. 61-70. MR 444799 | Zbl 0344.20040

[2] D. M. Arnold - B. O'Brien - J. D. Reid, Quasipure injective and projective torsion-free abelian groups of finite rank. Proc. London Math. Soc. (3) 38, no. 3 (1979), pp. 532-544. MR 532986 | Zbl 0406.20044

[3] K. Benabdallah - A. Laroche, Les groupes abéliens quasi-purs injectifs sans torsion complètement décomposables. (French) Rend. Mat. (6) 10 no. 2-3 (1977), pp. 305-312. MR 473045 | Zbl 0375.20040

[4] K. Benabdallah - R. Bradley - A. Laroche, Sur les groupes quasi-p-nets injectifs et projectifs. (French) Abelian group theory (Proc. Second New Mexico State Univ. Conf., Las Cruces, N.M., 1976), Lecture Notes in Math., Vol. 616, Springer, Berlin, 1977, pp. 228-239. MR 460493 | Zbl 0378.20041

[5] N.V. Dung - D. Van Huynh - P.F. Smith - R. Wisbauer, Extending modules. Harlow (1994). MR 1312366

[6] L. Fuchs, Infinite Abelian groups, vol. 1 (1970) and 2 (1973), Academic Press. Zbl 0209.05503

[7] L. Fuchs - L. Salce, Modules over non-Noetherian domains. Mathematical Surveys and Monographs, 84. American Mathematical Society, Providence, RI (2001). MR 1794715 | Zbl 0973.13001

[8] P. Goeters - C. Vinsonhaler - W. Wickless, A generalization of quasipure injective torsion-free abelian groups. Houston J. Math. vol. 22, no. 3 (1996), pp. 473-384. Zbl 0882.20036

[9] H.P. Goeters - W.J. Wickless, Qqpi groups and quasi-equivalence. Proc. AMS, vol. 126, no. 11 (1998), pp. 3145-3150. Zbl 0910.20036

[10] M.A. Kil'P, Quasi-injective abelian groups. [Russian], Vestnik Mosk. Univ., 22 nr. 3 (1967), pp. 3-4. Zbl 0147.01003

[11] F. Loonstra, Closed submodules. Abelian group theory (Honolulu, Hawaii, 1983), Lecture Notes in Math., 1006, Springer, Berlin-New York, (1983), pp. 630-638. Zbl 0519.13010

[12] G. Renault, Étude des sous-modules compléments dans un module. (French) Bull. Soc. Math. France Mém. 9, (1967) 79 pp. ??? | Numdam | Zbl 0154.28003

[13] C. Santa-Clara - P.F. Smith, Modules which are self-injective relative to closed submodules. In 'Algebra and its Applications' (Athens, Ohio, 1999), Contemporary Mathematics 259, AMS, Providence, (2000), pp. 487- 499. MR 1780543 | Zbl 0968.16002

[14] C. Santa-Clara - F. Smith Patrick, Direct products of simple modules over Dedekind domains. Arch. Math. (Basel) 82 no. 1 (2004), pp. 8-12. MR 2034463 | Zbl 1055.16003

[15] C. Vinsonhaler, Almost quasi-pure injective abelian groups , Rocky Mount. J. Math., vol. 9, no. 3 (1979), pp. 569-576. MR 528753 | Zbl 0388.20043